# SDR QXEA0100443

- Difficulty date: April 8, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 33,116 hours, 44,674 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38075412
- Part serial: P37412
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 9,927 hours, 10,513 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX-SMELL OF SMOKE COMING FROM FRESH AIR. NO SMELL FROM DUCTS NOTED. REMOVED AND REPLACED APU. OPERATIONAL AND LEAK CHECKS ARE GOOD. AIRCRAFT RETURNED TO SERVICE.
